A 52-year-old member asked:
Disclaimer

what could over dose of cephalexin cause?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Cephalexin O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include nausea, vomiting, stomach pain, diarrhea, and blood in your urine." REF: https://www.drugs.com/cephalexin.html
Answered on Sep 5, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old member asked:
Dr. Olga Nilova
Specializes in Pediatrics
Specifics needed: You have to be more specific. How much of an overdose it was? Was it a one time overdose or a repetitive one s over several days?
A 53-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Cannot tell for sure: It is possible to be allergic to any medication. A medication has other ingredients, such as stabilizers, preservatives, pH buffers, etc..., and a per ... Read More
A 38-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
NO: This medication DOES NOT CAUSE BODY PAIN ( unless you are allergic to this type of medication) i.e.- hives, facial or lip swelling, itching or rash.
1
1 thank
A 37-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
ER: Emergency room for any significant overdose. Can call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the Uni ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month